• Size

    4 floz

    Description

    PediaCare® Children 2-11 Grape Flavor Fever Reducer Pain Reliever. Fast acting. 100% Dedicated to Kids™. Acetaminophen™. Oral suspension 160mg/5ml. Uses: temporarily: Reduces fever. Relieves minor aches and pains due to: The common cold. Headache. Toothache. Flu. Sore throat. PediaCare® medicines are specially designed for kids. PediaCare's® fever reducing and cough cold products come in kid-friendly flavors and forms, plus contain fast-acting ingredients. That's because medicine made for kids helps make getting better easier. A better way to get kids better. Questions 1-888-474-3099 Mon.-Fri. 8 am to 8 pm EST. pediacare.com. ©2014 Medtech Products Inc. A Prestige Brands Company.

    Identifier

    00814832010959

    SKU/UPC

    81483201095

    Manufacturer

    Medtech Products Inc.

    Brand

    PediaCare
  • Size

    0.5 fl oz

    Description

    Other Information: One dose lasts 6-8 hours. Store at 68-77 degrees F (20-25 degrees C). See bottom of box for lot number and expiration date. Misc: For ages 6-23 months. Ibuprofen 50 mg fever reducer/pain reliever (NSAID) per 1.25 ml. Aches & pains. Lasts up to 8 hours. Alcohol-free. Child-resistant safety cup. For most recent product information, visit www.Advil.com. Questions or comments? Call toll-free 1-800-88-Advil or ask your pharmacist, doctor or health care professional.

    Identifier

    00305730191203

    SKU/UPC

    30573019120

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    125 ea

    Description

    Misc: Homeopathic. Since 1903. Ages 2-12. Natural relief. Body aches & headache. Cough & congestion. Fever & chills. Sore throat. Safe & effective. Hyland's 4 Kids Complete Cold 'n Flu provides natural relief of common cold and flu symptoms including fever, chills, body aches, headache, and cough and congestion in children. Our formulas are always: safe & effective; made with natural ingredients; free of artificial colors and flavors; free of stimulant side effects. www.hylands.com. (These statements are based upon traditional homeopathic practice. They have not been reviewed by the Food and Drug Administration.) Made in USA.

    Identifier

    00354973316416

    SKU/UPC

    00354973316416

    Manufacturer

    Hylands

    Brand

    Hylands
  • Size

    4 fl oz

    Description

    Ages 2-11. Acetaminophen. Alcohol free. Aspirin free. Ibuprofen free. Non-staining. Dye free. PediaCare medicines provide effective relief for your children's cough, cold or allergy symptoms. PediaCare Children's products come in great-tasting flavors your kids will love! PediaCare. Just what they need. Each Teaspoon Contains: sodium 2 mg.

    Identifier

    00814832011161

    SKU/UPC

    00081483201116

    Manufacturer

    Pharmacia

    Brand

    Pedia Care
  • Size

    0.25 oz

    Description

    Benzocaine 10%. Immediate toothache pain relief. No. 1 oral pain reliever for toothache. Made in USA.

    Identifier

    00310310222406

    SKU/UPC

    31031022240

    Manufacturer

    Del Pharm

    Brand

    Orajel
  • Size

    3.4 fl oz

    Description

    Homeopathic medicine. For kids 2+. Fast acting, effective relief that helps: relieve dry cough; relieve chest congestion; thin and loosen mucus; relieve pain and reduce fever. Safe: No side effects, no drug interaction. Dye free, sugar free. Great taste. The letters HPUS indicate that these ingredients are officially included in the Homeopathic pharmacopoeia of the United States. Trusted by mothers! Safe, effective relief. No side effects. Great taste. Product of Canada.

    Identifier

    00778159107603

    SKU/UPC

    00077815910760

    Manufacturer

    HEB

    Brand

    Kids Relief
  • Size

    4 fl oz

    Description

    Other Information: Each 5 ml (1 tsp) contains: sodium 10 mg. Store between 68-77 degrees F (20-25 degrees C). Protect from light. Store in outer carton until contents are used. Do not use if bottle wrap or foil inner seal imprinted with Safety Seal is broken or missing. See bottom panel for lot number and expiration date. Misc: Diphenhydramine HCl/antihistamine. Phenylephrine HCl/nasal decongestant. 4 hours/dose. Relief of: runny nose; sneezing; itchy, watery eyes; itchy throat or nose; sinus congestion; stuffy nose. Alcohol free. Sugar free. How can we help? 1-877-717-2824. benadryl.com. Same product, new look. Formerly Children's Benadryl-D. Questions or comments? Call 1-877-717-2824 or 215-273-8755 (collect). Tips for Outdoor Allergens: Avoid being outside when the pollen count is high, typically in the morning. Shower and change clothing after spending time outdoors. Tips for Indoor Allergens: Wash sheets and blankets in hot water and use the dryer weekly. Minimize contact and keep pets out of the bedroom to help with pet allergens. For more information, visit: www.benadryl.com. Made in Canada.

    Identifier

    00300450170057

    SKU/UPC

    30045017005

    Manufacturer

    McNeil PPC

    Brand

    Benadryl
  • Size

    25 ml

    Description

    Homeopathic medicine. For Kids 0-9. Fast acting, effective relief that helps: Relieve mild to severe ear pain; Soothe throbbing pain and pressure; Reduce inflammation. Safe - no side effects, no drug interaction. Dye free, sugar free. Great tasting grape flavor. Free dropper. This product is manufactured according to the Homeopathic Pharmacopoeia of the United States (HPUS). Product of Canada.

    Identifier

    00778159090639

    SKU/UPC

    77815909063

    Manufacturer

    HEB

    Brand

    Kids Relief
  • Size

    3.4 fl oz

    Description

    Homeopathic medicine. Fast acting, effective relief that helps: Relieve dry cough; Relieve chest congestion; Thin and loosen mucus; Suppress cough; Relieve pain and reduce fever. Safe - no side effects, no drug interaction. Alcohol free, dye free, sugar free. Great tasting. Trusted by mothers! Safe, effective relief. No side effects. Great taste. This product is manufactured according to the Homeopathic Pharmacopoeia of the United States (HPUS). Product of Canada.

    Identifier

    00778159090615

    SKU/UPC

    77815909061

    Manufacturer

    HEB

    Brand

    Kids Relief
  • Size

    4 fl oz

    Description

    Other Information: Each 5 ml Contains: sodium 3 mg. Tamper Evident: Do not use if neckband on bottle cap is broken or missing. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Dosing cup provided. Misc: 4+. Cough suppressant. Expectorant. Nasal decongestant. Dextromethorphan HBr 5 mg. Guaifenesin 100 mg. Phenylephrine HCl 2.5 mg. Stuffy nose. Cough. Chest congestion. Breaks up mucus. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Dosing cup included. Each Dose of Very Berry-Flavored Children's Mucinex Multi-Symptom Cold Liquid: relieves stuffy nose; controls cough; relieves chest congestion; breaks up mucus. Questions or comments? 1-866-Mucinex (1-866-682-4639) or www.mucinex.com. Made in England.

    Identifier

    00363824010649

    SKU/UPC

    00363824010649

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    4 fl oz

    Description

    Other Information: Each 5 ml (1 tsp) contains: sodium 15 mg. Store between 68-77 degrees F (20-25 degrees C). Protect from light. Store in outer carton until contents are used. Do not use if bottle wrap, or foil inner seal imprinted safety seal is broken or missing. Misc: Non-drowsy. Phenylephrine HCl. Dextromethorphan HBr. Nasal decongestant. Cough suppressant. Oral solution. Relief of stuffy nose; sinus pressure; cough. Alcohol & sugar free. How can we help? 1-877-895-3665; sudafed.com. Questions or comments? Call 1-888-217-2117 (toll-free) or 215-273-8755 (collect). Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Tips for relieving stuffy nose and cough symptoms. Make sure they drink lots of fluids, especially warm drinks. Show them how to breathe in moist air from a hot shower, humidifier or vaporizer. Give them a non-medicated cough drop to help soothe their cough. When treating your child's symptoms, be sure to use the dosing cup to properly dose medication. Made in Canada.

    Identifier

    00300450538048

    SKU/UPC

    00030045053804

    Manufacturer

    McNeil PPC

    Brand

    Sudafed
  • Size

    4 fl oz

    Description

    Other Information: Each 10 ml contains: sodium 6 mg. Tamper Evident: Do not use if neckband on bottle cap is broken or missing. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Dosing cup provided. Misc: Ages 6+. Acetaminophen 325 mg (Pain reliever/Fever reducer). Dextromethorphan HBr 10 mg (Cough suppressant). Guaifenesin 200 mg (Expectorant). Phenylephrine HCl 5 mg (Nasal decongestant). Fever. Cough. Stuffy nose. Chest congestion. Breaks up mucus. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Parents: Learn about teen medicine abuse. wwww.StopMedicineAbuse.org. Dosing cup included. Each dose of berry blast-flavored Children's Mucinex Multi-Symptom Cold & Fever Liquid: reduces fever; controls cough; relieves stuffy nose; relieves chest congestion; breaks up mucus. Questions or comments? 1-866-Mucinex (1-866-682-4639) or www.mucinex.com. Made in England.

    Identifier

    00363824017648

    SKU/UPC

    00036382401764

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    25 ml

    Description

    Homeopathic medicine. For kids 2+. Fast acting, effective relief that helps: Relieve nasal congestion and sneezing; Alleviate itchy eyes, ears, throat, and skin; Stop teary eyes. Safe - no side effects, no drug interaction. Dye free, sugar free. Great tasting banana flavor. Free dropper. Trusted by mothers! Safe, effective relief. No side effects. Great taste. This product is manufactured according to the Homeopathic Pharmacopoeia of the United States (HPUS). Product of Canada.

    Identifier

    00778159676390

    SKU/UPC

    00077815967639

    Manufacturer

    HEB

    Brand

    Kids Relief
  • Size

    4 fl oz

    Description

    Children's Motrin® Pain Reliever/Fever Reducer Bubble Gum Flavor For Ages 2 to 11 Years. Contains ibuprofen oral suspension (NSAID) 100mg per 5ml. Lasts up to 8 hours. Alcohol free. Uses: Temporarily: Relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache. Reduces fever. Questions or comments Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.motrin.com. ©McNeil-PPC, Inc. 2015.

    Identifier

    00300450604408

    SKU/UPC

    30045060440

    Manufacturer

    McNEIL-PPC, Inc.

    Brand

    Motrin
  • Size

    0.25 oz

    Description

    Other Information: Do not use if tube tip is cut prior to opening. This preparation is intended for use in cases of toothache, only as a temporary expedient until a physician can be consulted. Do not use continuously. Orajel Severe Pain Formula will stay in place for extended duration of relief. Avoid using toothpaste or drinking soft drinks or fruit juices for at least one hour after applying. Misc: Oral pain reliever/antiseptic. Instant pain relief. No. 1 oral pain reliever for toothache. Now with 3x more active ingredients vs store brand. Triple medicated. Nighttime formula with chamomile. 20% benzocaine to relieve oral pain. Antiseptic to help prevent infection. Menthol to soothe. Long-lasting cream. Questions or comments? Call us at 1-800-952-5080 M-F 9am-5pm ET or visit our website at www.orajel.com. The makers of Orajel do not manufacture store brand oral pain products. Made in USA.

    Identifier

    00310310318543

    SKU/UPC

    00031031031854

    Manufacturer

    Church & Dwight

    Brand

    Orajel
  • Size

    0.18 oz

    Description

    Other Information: Do not use if tube tip is cut prior to opening. Misc: Instant relief for teething pain. Benzocaine 10%. No.1 teething brand recommended by Pediatricians. Longer lasting. Extra strength for nighttime. To clean your baby's new teeth, try Baby Orajel Tooth & Gum Cleanser. Questions or comments? Call us at 1-800-952-5080 M-F 9am-5pm ET or visit our website at www.orajel.com.

    Identifier

    00310310339401

    SKU/UPC

    00031031033940

    Manufacturer

    Church & Dwight

    Brand

    Orajel
  • Size

    0.85 fl oz

    Description

    Homeopathic medicine. For kids 0-9. Fast acting, effective relief that helps: Soothe gum pain, reduce restlessness, irritability and agitation, relieve diarrhea. Safe - no side effects, no drug interaction. Dye free, sugar free. Great tasting orange flavor. Homeopathic medicine. Free dropper. Trusted by mothers! Safe, effective relief. No side effects. Great taste. This product is manufactured according to the Homeopathic Pharmacopoeia of the United States (HPUS). Product of Canada.

    Identifier

    00778159090608

    SKU/UPC

    00778159090608

    Manufacturer

    HEB

    Brand

    Kids Relief
  • Size

    4 fl oz

    Description

    Other Information: Each 5 ml (1 tsp) contains: sodium 14 mg. Store between 68-77 degrees F (20-25 degrees C). Protect from light. Store in outer carton until contents are used. Do not use if bottle wrap, or foil inner seal imprinted safety seal is broken or missing. Misc: Non-drowsy. Phenylephrine HCl oral solution. Nasal decongestant. Relief of stuffy nose; sinus pressure. Berry flavor liquid. Alcohol & sugar free. 2.5 mg per 5 ml. How can we help? 1-877-895-3665; sudafed.com. Questions or comments? Call 1-888-217-2117 (toll-free) or 215-273-8755 (collect). Tips for relieving stuffy nose symptoms. Make sure they drink lots of fluids, especially warm drinks. Show them how to breathe in moist air from a hot shower, humidifier or vaporizer. When treating your child's symptoms, be sure to use the dosing cup to properly dose medication. Active ingredient made in Germany.

    Identifier

    00300450537041

    SKU/UPC

    00030045053704

    Manufacturer

    McNeil PPC

    Brand

    Sudafed
  • Size

    4 fl oz

    Description

    Uses: Temporarily: reduces fever; relieves minor aches and pains due to: the common cold; flu; headache; sore throat; toothache. Did You Know? Moms have relied on Children's Tylenol® for over 50 years. Pediatricians recommend Children's Tylenol® for pain and fever relief. Pain & Fever Ages 2-11 Pain Reliever Fever Reducer Ibuprofen Free Alcohol Free Aspirin Free 50 Years Mom Trusted

    Identifier

    00300450296092

    SKU/UPC

    00030045029609

    Manufacturer

    MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC, INC.

    Brand

    CHILDREN'S TYLENOL®